Nurofen Liquid Capsules 400mg

Nurofen Liquid Capsules 400mg

€11.00
VAT included

20 Pack - For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.

 

Nurofen 400mg Liquid Capsules target headaches faster than standard paracetamol or ibuprofen with a 400mg dose, absorbing quickly into the bloodstream to target the source of the pain fast. Nurofen 400mg Liquid Capsules contain ibuprofen which belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs) and works by changing the body’s response to pain, swelling and high temperature.

Size
20
Type of Product
Tablets
5011417575017

Contains Ibuprofen 400mg, Macrogol 600, Potassium Hydroxide 50% Solution (E525), Gelatin, Sorbitol Liquid, Partially Dehydrated (E420), Purified Water, Ponceau 4R (E124), Lecithin (E322), Triglycerides (Medium Chain), Ethanol, White Ink (Titanium Dioxide (E171), Polyvinyl Acetate Phthalate, Macrogol 400, Ammonium Hydroxide (E527), Propylene Glycol).

Adults and children over 12 years: Take one capsule with water, up to three times a day as required. Leave at least 4 hours between doses. Do not take more than 3 capsules in any 24 hour period.

No reviews

Customers who bought this product also bought:

Product added to wishlist

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.